# SDR SWAA2025040421626

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 12,694 hours, 6,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVAC SLIDE LOOSE IN CONTAINER.  <[01] RESECURED FWD SERVICE DOOR EVAC SLIDE PER AMM 25-66-01.
